# SDR SWAA2022032873852

- Difficulty date: February 17, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED ON BS 663.75 AT LEVEL LBL 6.15 LT AIR CONDITION BAY 2022-98407 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE 01 FEB 23;[02] REPLACED ANGLE LOCATED ON BS 663.75 AT LEVEL LBL 6.15 LT AIR CONDITION BAY IAW B737-700 SRM 51-40-02.  SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED CORRECTIVE ACTION 2. REPLACED ANGLE LOC. BS663.75 AND BTW LBL6.15 TO LBL63.50 LT AIR CONDITION BAY IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 111A1000 REV: ?A?. SEE INDIVIDUAL SIGN OFF BELOW;[04] COMPLETE TASK CERTIFIED RII
